# SDR DALA2024031303308

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Bs 1390-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 IN REF TO NRC 00074: AFTER REMOVAL CORROSION; WEB (2 EAS) WERE FOUND OUT OF LIMITS IN STA 1390 AND 1400 ON LOWER SIDE AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00427: WEB (2 EAS) IN STA 1390 AND 1400 ON LOWER SIDE AT AFT CARGO DOOR WERE REPLACE PER B757- 200 SRM. (0241779)
